Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 42, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
What is motivic measure?
Thomas C. Hales.
Bull. Amer. Math. Soc. 42 (2005), 119-135
Abstract, references and article information
Full-text PDF
MathSciNet review: 2133307
Continued fractions and modular functions
W. Duke.
Bull. Amer. Math. Soc. 42 (2005), 137-162
Abstract, references and article information
Full-text PDF
MathSciNet review: 2133308
The golden age of immersion theory in topology: 1959–1973. A mathematical survey from a historical perspective
David Spring.
Bull. Amer. Math. Soc. 42 (2005), 163-180
Abstract, references and article information
Full-text PDF
MathSciNet review: 2133309
What is known about unit cubes
Chuanming Zong.
Bull. Amer. Math. Soc. 42 (2005), 181-211
Abstract, references and article information
Full-text PDF
MathSciNet review: 2133310
Errata for “The Octonions”
.
Bull. Amer. Math. Soc. 42 (2005), 213-213
Abstract, references and article information
Full-text PDF

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Momentum maps and Hamiltonian reduction, by J.-P. Ortega and T. S. Ratiu.
Reviewer: Jedrzej Sniatycki
Bull. Amer. Math. Soc. 42 (2005), 215-223
Review information
Full-text PDF
Stochastic analysis, by Ichiro Shigekawa.
Reviewer: Rick Durrett
Bull. Amer. Math. Soc. 42 (2005), 225-227
Review information
Full-text PDF
On quaternions and octonions: Their geometry, arithmetic, and symmetry, by John H. Conway and Derek A. Smith.
Reviewer: John C. Baez
Bull. Amer. Math. Soc. 42 (2005), 229-243
Review information
Full-text PDF
Jürgen Moser, selected chapters in the calculus of variations, by Oliver Knill.
Reviewer: Victor Bangert
Bull. Amer. Math. Soc. 42 (2005), 245-249
Review information
Full-text PDF
Bergman spaces, by Peter Duren and Alex Schuster.
Reviewer: Richard Rochberg
Bull. Amer. Math. Soc. 42 (2005), 251-256
Review information
Full-text PDF
On some aspects of the theory of Anosov systems, by G. A. Margulis.
Reviewer: William Parry
Bull. Amer. Math. Soc. 42 (2005), 257-261
Review information
Full-text PDF